Alert archive / North Carolina / Beach Hazards Statements in 2014

Beach Hazards Statement 4, NWS Newport/Morehead City, NC

May 20, 2014

NWS Newport/Morehead City, NC issued this beach hazards statement at May 20, 2014, 4:11 PM EDT. It took effect at May 20, 2014, 8:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 20, 2014, 4:11 PM EDT (20:11 UTC)
In effect from
May 20, 2014, 8:00 PM EDT
Expired
May 21, 2014, 8:00 PM EDT
In force
24 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WHUS42 KMHX 202011
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
411 PM EDT TUE MAY 20 2014

...HIGH THREAT OF RIP CURRENT AND DANGEROUS SHORE BREAK...

.MODERATE EASTERLY SWELLS WILL RESULT IN STRONG LONG SHORE BREAK
AND FREQUENT RIP CURRENTS FOR BEACHES BETWEEN CAPE HATTERAS AND
OCRACOKE..

NCZ103-104-210815-
/O.NEW.KMHX.BH.S.0004.140521T0000Z-140522T0000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
411 PM EDT TUE MAY 20 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH WEDNESDAY EVENING FOR BEACHES SOUTH OF CAPE
HATTERAS.

* HAZARDS...

* LOCATION...

* TIMING AND TIDES...

* POTENTIAL IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS
POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$
3 follow-up statements
111 
WHUS42 KMHX 202251
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
651 PM EDT TUE MAY 20 2014

...HIGH THREAT OF RIP CURRENT AND DANGEROUS SHORE BREAK...

.MODERATE EASTERLY SWELLS WILL RESULT IN DANGEROUS LONG SHORE BREAK
AND FREQUENT RIP CURRENTS FOR BEACHES BETWEEN CAPE HATTERAS AND
OCRACOKE..

NCZ103-104-211200-
/O.CON.KMHX.BH.S.0004.140521T0000Z-140522T0000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
651 PM EDT TUE MAY 20 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND STRONG SHORE BREAKS

* LOCATION...BEACHES BETWEEN CAPE HATTERAS AND OCRACOKE

* TIMING AND TIDES...TIMING AND TIDES...RIP CURRENTS ARE MOST
  PREVALENT A FEW HOURS EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR
  AROUND 7 PM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$
865 
WHUS42 KMHX 210756
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
356 AM EDT WED MAY 21 2014

...HIGH THREAT OF RIP CURRENT AND DANGEROUS SHORE BREAK...

.MODERATE EASTERLY SWELLS WILL RESULT IN DANGEROUS LONG SHORE
BREAK AND FREQUENT RIP CURRENTS FOR BEACHES BETWEEN CAPE HATTERAS
AND OCRACOKE.

NCZ103-104-220000-
/O.CON.KMHX.BH.S.0004.000000T0000Z-140522T0000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
356 AM EDT WED MAY 21 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS AND STRONG SHORE BREAKS

* LOCATION...BEACHES BETWEEN CAPE HATTERAS AND OCRACOKE

* TIMING AND TIDES...RIP CURRENTS ARE MOST PREVALENT A FEW HOURS
  EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR AROUND 9 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$
917 
WHUS42 KMHX 211522
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1122 AM EDT WED MAY 21 2014

...A HIGH THREAT OF RIP CURRENT BETWEEN CAPE HATTERAS AND OCRACOKE...

.MODERATE EASTERLY SWELLS WILL IMPACTING THE COAST TODAY
WITH FREQUENT RIP CURRENTS FOR BEACHES BETWEEN CAPE HATTERAS AND
OCRACOKE.

NCZ103-104-220000-
/O.CON.KMHX.BH.S.0004.000000T0000Z-140522T0000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
1122 AM EDT WED MAY 21 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...HIGH THREAT OF RIP CURRENTS

* LOCATION...BEACHES BETWEEN CAPE HATTERAS AND OCRACOKE

* TIMING AND TIDES...RIP CURRENTS ARE MOST PREVALENT A FEW HOURS
  EITHER SIDE OF LOW TIDE...WHICH WILL OCCUR AROUND 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH
ACCESS POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.SHORE BREAK OCCURS
WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES
WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST
OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER
HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT
YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING
YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at May 20, 3:01 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 20, 3:01 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
301 PM EDT TUE MAY 20 2014

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE SOUTH OF THE AREA THROUGH THURSDAY
AS LOW PRESSURE MOVES ACROSS SOUTHERN VIRGINIA. A STRONG COLD
FRONT WILL PUSH THROUGH THURSDAY NIGHT THEN STALL TO THE SOUTH
FRIDAY AND SATURDAY. HIGH PRESSURE WILL BUILD OVER THE REGION
FOR THE LATE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 300 PM TUESDAY...GOOD AGREEMENT AMONGST THE HIGH RESOLUTION
AND NAM/GFS/ECMWF MODELS IN SHOWING SOME MID-LEVEL ENERGY DIVING
JUST NORTH OF OUR CWA IN THE NORTHWEST FLOW ALOFT. MODELS CONTINUE
TO SHOW SOME QPF AND HAVE CONTINUED PREVIOUS TRENDS AND WILL HAVE
A LOW CHC POP ACROSS MAINLY THE NORTH/NORTHEASTERN THIRD OF THE
CWA OVERNIGHT. AS THE SURFACE HIGH CONTINUES TO DRIFT OFFSHORE AND
THE SOUTHWEST WINDS INCREASE...TEMPERATURES SHOULD BE MUCH MILDER
TONIGHT WITH LOWS IN MOST AREAS IN THE 60S...QUITE A CONTRAST FROM
LOWS THIS MORNING THAT DROPPED INTO THE MID/UPPER 40S AND 50S
ACROSS THE REGION.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
AS OF 3 PM TUESDAY...SOME SHOWERS MAY LINGER WITH THE EXITING
SHORTWAVE THROUGH ABOUT MID-MORNING WEDNESDAY...THEN THE COLUMN
DRIES RAPIDLY WITH MOSTLY SUNNY SKIES AND RATHER WARM
TEMPERATURES. THICKNESS VALUES AND MOS GUIDANCE SUPPORT MAXIMUM
TEMPERATURES IN THE MID/UPPER 80S WITH HIGHS RIGHT AROUND 80 ON
THE OUTER BANKS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 225 PM TUE...MODELS IN DECENT AGREEMENT WITH PLACEMENT OF
FEATURES THROUGH THE EXTENDED PERIOD. AREA TO BE UNDER NORTHWEST
UPPER LEVEL FLOW THROUGH THE REMAINDER OF THE WORKWEEK. SERIES OF
WEAK SHORT WAVES WILL MOVE THROUGH THE FLOW...BUT WITH MOISTURE
SOMEWHAT LIMITED...ONLY EXPECTING CHANCE TYPE POPS. FRONT WILL BE
MOVING THROUGH AREA AT THE BEGINNING OF THE PERIOD WITH ANOTHER
SURGE COMING THROUGH THURSDAY NIGHT. HIGH PRESSURE WILL BUILD OVER
AREA TEMPORARILY SATURDAY WITH NEXT SYSTEM APPROACHING MONDAY AND
TUESDAY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /TONIGHT AND WEDNESDAY/...
AS OF 130 PM TUESDAY...VFR CONDITIONS EXPECTED TO DOMINATE THE
TAF PERIOD. FEW LOW/MID CLOUDS WILL CONTINUE TO DEVELOP THIS
AFTERNOON WITH DIURNAL HEATING. BY THIS EVENING...AN INCREASE OF
MIDLEVEL CLOUDS WILL OCCUR WITH THE EXPECTED SHORTWAVE TO CROSS
THE TAF SITES FROM THE NW. CHANCES OF SHOWERS AND THUNDERSTORM
LATE TONIGHT WITH THE CROSSING OF THE WARM FRONT...BUT AT THIS
TIME CONFIDENCE IS LOW TO MENTION IN THE TAFS. WINDS WILL CONTINUE
FROM THE SW 5-10 KNOTS THROUGH TOMORROW WITH WINDS GUSTING UP TO
15 BY TOMORROW AFTERNOON.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 219 PM TUE...SUB VFR CONDITIONS EXPECTED THURSDAY AS A WEAK
FRONT MOVES OVER AREA TAF SITES. SYSTEM TO MOVE OFFSHORE FRIDAY.
ANOTHER WEAK BOUNDARY WILL MOVE THROUGH LATE FRIDAY WITH ISOLATED
SUB VFR CONDITIONS POSSIBLE DURING THE DAY. OTHERWISE VFR CONDITIONS
EXPECTED.

&&

.MARINE...
SHORT TERM /TONIGHT AND WEDNESDAY/...
AS OF 300 PM TUESDAY...SOUTHWEST WINDS OF 10 TO 15 KNOTS WITH
INCREASE TO 15 TO 20 KNOTS THIS EVENING AND TONIGHT AHEAD OF MID-
LEVEL SHORTWAVE DIVING SOUTH. THE GRADIENT WILL REMAIN TIGHT
WEDNESDAY WITH WINDS OF 15 KNOTS GUSTING TO 25 KNOTS...ESPECIALLY
OVER THE CENTRAL WATERS. PER LOCAL SWAN MODEL...WAVES WILL
INCREASE TO AROUND 6 FEET OVER THE OUTER WATERS LATER TONIGHT AND
LINGER AROUND 6 FEET THROUGH THE DAY WEDNESDAY AND INTO THURSDAY.
AS SUCH...HAVE HOISTED A SMALL CRAFT ADVISORY FOR THE COASTAL
WATERS STARTING AT 03Z TONIGHT.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 213 PM TUE...FRONT TO APPROACH THE COASTAL WATERS
THURSDAY...MODELS HAVE IT CROSSING THE WATERS AROUND SUNRISE. SPEEDS
WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY IN TIGHTENING
GRADIENT AHEAD OF THE FRONT. GRADIENT WILL LOOSEN BEHIND THE FRONT
WITH NORTHWEST FLOW DIMINISHING TO AROUND 15 KNOTS. FLOW WILL
BRIEFLY TURN AROUND TO SOUTHWEST AS ANOTHER FRONT APPROACHES FROM
THE WEST...WHICH IS EXPECTED TO MOVE THROUGH THE WATERS THURSDAY
NIGHT. GRADIENT DOESNT APPEAR TO TIGHTEN TOO MUCH ASSOCIATED WITH
THIS FRONT...SO SPEEDS SHOULD STAY BELOW SCA CRITERIA. HIGH PRESSURE
WILL BUILD OVER THE NORTH CAROLINA COASTAL WATERS THROUGH THE
WEEKEND WITH LIGHT SURFACE FLOW.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY AMZ150-152-154-156-158 FROM 11 PM
TONIGHT THROUGH 10 AM THURS.

&&

SYNOPSIS...CTC
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...CGG
AVIATION...CGG/CTC/BM
MARINE...CGG/CTC
Hazardous weather outlook, May 20, 6:50 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
650 AM EDT TUE MAY 20 2014

NCZ029-044>047-079>081-090>094-211100-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
650 AM EDT TUE MAY 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-104-211100-
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
650 AM EDT TUE MAY 20 2014

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:20 PM EDTSmall Craft AdvisoryMHX44 hr

Nearby

Beach Hazards Statements in North Carolina, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.